Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Colorectal Diseases

Bowel change

05/22/2008

Question:

i`v been having a change in the size stool and the tecture of my stool since over two momths now which started within five days to a week while i was taking medication for a yeast infection associated with a constant burning sensation mainly on my vulva . my stool size has changed to a softer and smaller since early march, and its now middle of april, and i still have smaller size stool with a softer tecture but no diareah. i`m also still having burning of the primarily burning of the vulva and sometimes burning sensation feels like it`s near buttom and on my thighs near my bottom,can the burning sensation of my vulva and and near bottom nd thighs be linked to my stool change? is there any illness that maybe causing that you know of that may be causing me burning vulva,back of thighs and near bottom.(i had pap test done in early feburary (which came back negative along with other check for STD which was negaive for chalmydia and gonnereah). and was treated with cipro for 3 days for a bladder infection before this sudden burning sensation started or the change in bowel size and tecture. i do not know what can be causeing me these symptoms, any idea.

Answer:

I cannot think of anything that would cause both symptoms. Perhaps a consult with your gastroenterologist would be a way to define what is going on with your change in bowel habits.

For more information:

Go to the Colorectal Diseases health topic, where you can:

Response by:

Janice Frederick Rafferty, MD Janice Frederick Rafferty, MD
Professor of Surgery
Chief of Colorectal Surgery Division
College of Medicine
University of Cincinnati